|I am 18 years old and I have been suffereing from Migraines since I was about 15. I started taking OTC pills like advil, then advil migraines, but they stopped working shortly after I started taking them. My doctor them moved me onto Propranolol or Cafergot as a preventative, (I can't remember which was first) with T3 when I got a migraine, but they both stoped working and the T3 was making me naseaus. After the Propranolol and Cafergot, I was moved onto Maxalt, which did wonders for a while, and then I couldn't keep it down after I took it. I took the pill at the onset of my symptons and within 5 min I was puking up everything that was in me. I am now on Zomig and it doesn't look good either. I took my first does 2 days ago at 4am before I headed to work and it did nothing, so 2 hours later at 6am I took my second does and nothing yet. So i left work early and tired to get to sleep. It's so frustrating because I am missing shifts form all this.
The worse part is that when they get bad enough I go to the ER for Migraine Protocol which takes about 3 hours to complete once I get into see a Dr. The protocol works wonders but I am so tired after it that I can't function for the next day, and I can't drive myself home either. It's an inconvience for me and my parents. Sitting on a 30min bus ride home, falling asleep sucks.
I already have an idea of what causes them and what doesn't.
It has nothing to do with my period, or that I am on the pill. It is not caused by MSG either.
I know chocolate causes it and when the pressure changes, and full moon.
That's about all I know.
My Dr. has NOT ran any tests at all and I am afraid that they are getting worse. I am getting more and more symptoms inbetween my migraines and the after effects are lasting longer and longer.
Comments? Suggestions? Anything would be helpful.